# SDR 2006UALA01293

- Difficulty date: July 1, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 41,565 hours, 14,807 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Eng Fire
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO ORD, NR 1 ENGINE FIRE INDICATION LIGHT CAME ON FOLLOWED BY NR 2 ENGINE FIRE LIGHT.   NR 1 ENGINE FIRE LIGHT WENT OUT.  REPLACE NR 2 FDU PER AMM26-12-34, REF TSM 26-21-00-810-820.
